The Annals of Mathematical Statistics

Asymptotic Normality of Random Rank Statistics

Hira Lal Koul

Full-text: Open access

Abstract

Asymptotic normality of a class of rank statistics based on random number of observations, called random rank statistics, is proved. Underlying rv's are assumed to be i.i.d.

Article information

Source
Ann. Math. Statist., Volume 41, Number 6 (1970), 2144-2149.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696717

Digital Object Identifier
doi:10.1214/aoms/1177696717

Mathematical Reviews number (MathSciNet)
MR267706

Zentralblatt MATH identifier
0233.62018

JSTOR
links.jstor.org

Citation

Koul, Hira Lal. Asymptotic Normality of Random Rank Statistics. Ann. Math. Statist. 41 (1970), no. 6, 2144--2149. doi:10.1214/aoms/1177696717. https://projecteuclid.org/euclid.aoms/1177696717


Export citation